Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of polynomials obtained from generalized Humbert polynomials


Author: David Zeitlin
Journal: Proc. Amer. Math. Soc. 18 (1967), 28-34
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0204730-7
MathSciNet review: 0204730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Gould, Inverse series relations and other expansions involving Humbert polynomials, Duke Math. J. 32 (1965), 697-712. MR 0188510 (32:5948)
  • [2] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1939; reprint 1958.
  • [3] J. Riordan, An introduction to combinatorial analysis, Wiley, New York, 1958. MR 0096594 (20:3077)
  • [4] D. Zeitlin, Generating functions for products of recursive sequences, Trans. Amer. Math. Soc. 116 (1965), 300-315. MR 0185301 (32:2769)
  • [5] -, On solutions of homogeneous, linear, difference equations with constant coefficients, Amer. Math. Monthly 68 (1961), 134-137. MR 0123107 (23:A438)
  • [6] -, Power identities for sequences defined by $ {W_{n + 2}} = d{W_{n + 1}} - c{W_n}$, Fibonacci Quart. 3 (1965), 241-256. MR 0224547 (37:146)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204730-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society